Our expert says:
I have not personally read anything about Proactol, so I cannot recommend its use. I am always highly suspicious about any product that is marketed as having 'no side-effects', because all medications esp ones that can affect the appetite, have side-effects, even herbal products. Your present BMI = 31,2 which is in the obese category so it would be good if you could lose at least 8 kg to start off with. I would recommend that you reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life), rather than to take diet pills.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.